# SDR SWAA2022010348111

- Difficulty date: November 27, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: INOP EMERGENCY LIGHT BATTERY PACK BTW BS 727C TO BS 727D AT PASSENGER CABIN ; 2021-544557 / [01] REPLACED EMERGENCY LIGHT BATTERY PACK LT. BTW BS 727C TO BS 727D AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805; [02] CORRECTED STEP 1: REPLACED EMERGENCY LIGHT BATTERY PACK LT. BTW BS 727C TO BS 727D AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805. TEST OK.; [03] CORRECTED STEP 2: REPLACED EMERGENCY LIGHT BATTERY PACK LT. BTW BS 727C TO BS 727D AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805. TEST OK. SEE INDIVIDUAL SIGN OFF BELOW.; [04] TASK COMPLETED ; SEE INDIVIDUAL SIGN OFF BELOW.
